A 64-year-old m an w ith term inal cancer had been su ering from continuous pain and started treatm.

A 64-year-old m an w ith term inal cancer had been su ering from continuous pain and started treatm ent w ith m orphine. After a few days of treatm ent, the initial dose was no longer e ective, and the physician gradually increased the dose, know ing that pharm acodynam ic tolerance m ost likely had occurred. Which of the follow ing best explains the m echanism of tolerance in this patient? A. Accelerated m orphine m etabolism B. Increased a nity of receptors to m orphine C. Decreased binding of m orphine to plasm a proteins D. Decreased m orphine receptor densit y E. Decreased concentration of m orphine in the brain

Don't use plagiarized sources. Get Your Custom Essay on
A 64-year-old m an w ith term inal cancer had been su ering from continuous pain and started treatm.
For as low as $7/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*